# SDR 9511509150

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Engine: Pwa JT8D7B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Ind
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION WENT TO ZERO ON TAKEOFF ROLL, TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR INDICATOR.  THE SYSTEM CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
